# SDR ASAA2015061612116

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 32,673 hours, 9,779 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC LIGHT CHECK FOUND ENGINE VALVE CLOSED.  LIGHT INDICATED BRIGHT FOR NR 2 ENGINE.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-06, TASK 804, NO DISCREPANCY NOTED, HPSOV POSITION SWITCH READS GOOD, POWER TO HMU IS GOOD AND SYS WORKS NORMAL ON NR 2 ENG REF MM 71-00-00-700-808-F00, MM 71-00-00-700-807-F00, IDLE POWER CHECK MM 71-00-00-700-801-F00 AND WDM 76-21-21.
